Alert archive / West Virginia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 55, NWS Charleston, WV

May 26, 2006Kanawha County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at May 26, 2006, 2:54 PM EDT for Kanawha County, West Virginia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2006, 2:54 PM EDT (18:54 UTC)
Expired
May 26, 2006, 3:45 PM EDT
In force
51 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Kanawha County, WV

The radar

The Charleston,WV radar (KRLX), 17 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:05 PM EDTHAIL 1Charleston, WVGREENVIEW ROAD AND SMITH CREEK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 261855
SVRRLX
WVC039-261945-
/O.NEW.KRLX.SV.W.0055.060526T1854Z-060526T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
254 PM EDT FRI MAY 26 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KANAWHA COUNTY IN WEST VIRGINIA

* UNTIL 345 PM EDT

* AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
A   SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
SOUTH CHARLESTON...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
   MARMET AND  COAL FORK...
   BELLE AND  CHESAPEAKE...
   GLASGOW... CEDAR GROVE AND  EAST BANK...
   PRATT...
   BURNWELL...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING 
WINDS.  ROTATION HAS BEEN ASSOCIATED WITH THIS STORM AND THE STORM 
WILL CONTINUE TO BE MONITORED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3809 8153 3811 8152 3818 8164 3823 8166
      3824 8172 3820 8175 3823 8177 3822 8180
      3830 8181 3841 8176 3826 8125 3816 8135
      3801 8138

$$

16
2 follow-up statements
000 
WWUS51 KRLX 261917
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
316 PM EDT FRI MAY 26 2006

WVC039-261945-
/O.CON.KRLX.SV.W.0055.000000T0000Z-060526T1945Z/
KANAWHA WV-
316 PM EDT FRI MAY 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN KANAWHA COUNTY...

AT 313 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 
70 MPH.  THIS STORM WAS LOCATED NEAR EAST BANK...OR ABOUT NEAR COAL 
FORK...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
GROVE...SHARON...GLASGOW...PRATT...HANDLEY AND BURNWELL

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HAIL UP TO HALF DOLLAR SIZE IN DIAMETER HAS BEEN REPORTED IN 
CHARLESTON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3809 8153 3811 8152 3818 8164 3823 8166
      3824 8172 3820 8175 3823 8177 3822 8180
      3830 8181 3841 8176 3826 8125 3816 8135
      3801 8138

$$

15
000 
WWUS51 KRLX 261936
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
336 PM EDT FRI MAY 26 2006

WVC039-261946-
/O.EXP.KRLX.SV.W.0055.000000T0000Z-060526T1945Z/
KANAWHA WV-
336 PM EDT FRI MAY 26 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KANAWHA COUNTY
EXPIRES AT 345 PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OF THE WARNED AREA. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3809 8153 3811 8152 3818 8164 3823 8166
      3824 8172 3820 8175 3823 8177 3822 8180
      3830 8181 3841 8176 3826 8125 3816 8135
      3801 8138

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:03 PM EDT, 51 minutes earlier.

Area forecast discussion, May 26, 2:03 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
203 PM EDT FRI MAY 26 2006

.AVIATION...

UPPER TROUGH IS NOW SLIDING ACROSS THE NORTHERN PORTION OF THE
OHIO VALLEY AND WITH MOISTURE BEING PLENTIFUL...SHOWER AND
THUNDERSTORMS ARE DEVELOPING OUT AHEAD OF A SHORTWAVE THAT IS
DROPPING SOUTHWARD OUT OF MICHIGAN DOWN THE BACK SIDE OF THE
TROUGH. THIS SHOULD LEAD TO SEVERAL HOURS OF CONVECTION THIS
AFTERNOON WITH MVFR TO OCCASIONALLY IFR CONDITIONS AT ALL SITES.
THE THUNDERSTORMS ARE MOVING TO THE WEST AROUND 40 KTS SO EXPECT
GUSTY WINDS AS WELL AS THE STORMS MOVE THROUGH. ALL SITES LOOK TO
BE AFFECTED THIS AFTERNOON.

THIS SHORTWAVE SHOULD BE THROUGH THE REGION AROUND 00Z...WITH ANY
LINGERING SHOWERS IN THE MOUNTAINS HAVING DISSIPATED NOT LONG
AFTER SUNSET. BEHIND THE WAVE...THE LOW LEVEL MOISTURE WILL BE
ABUNDANT STILL SO THE QUESTION IS DOES A STRATUS DECK DEVELOP OR
DOES IT CLEAR AND FOG FORM. LOOKING UPSTREAM BEHIND THE
CONVECTION...THE LOWER MVFR TO SOME IFR CLOUDS HELD TIGHT FOR MUCH
OF THE MORNING...SO ANTICIPATE THAT THE STRATUS DECK WILL FORM
VERSUS CLEARING AND THEN FOGGING. SO HAVE MAINTAIN SOME MVFR FOG
WITH THE STRATUS DECK OVERNIGHT...BUT THE WESTERN SITES
HTS/PKB...COULD CLEAR LATE AS DRIER AIR ALOFT FINALLY ARRIVES SO
SOME THICKER FOG COULD BE HAD THERE.

AFTER SUNRISE ON SATURDAY...THE STRATUS DECK WILL BREAK AND VFR
CONDITIONS WILL ARRIVE AFTER ABOUT 14Z-16Z.

&&

.PREV DISCUSSION...
 /ISSUED 1042 AM EDT FRI MAY 26 2006/

SHORT TERM /REST OF TODAY THROUGH TONIGHT/...

SHORTWAVE ROTATING ACROSS WRN OH WILL SWING THOUGH THE REGION
DURING THE EARLY TO MID AFTERNOON HOURS. SCATTERED SHOWERS ALREADY
DEVELOPING AHEAD OF THE WAVE SHOULD BECOME MORE NUMEROUS. THUS
HAVE INCREASED POPS THIS AFTERNOON WITH THE SHORTWAVE. MODELS ARE
SHOWING A SECOND WAVE DROPPING IN TOWARD 00Z TONIGHT...BUT IT DOES
NOT SEEM TO HAVE NEARLY THE AMOUNT OF MOISTURE TO WORK WITH SO
HAVE ONLY PLAYED CHANCE POPS WITH THIS FEATURE TONIGHT THROUGH
ABOUT MIDNIGHT AND THEN BEGIN TO CLEAR THE POPS FROM WEST TO EAST.
TEMPERATURES FORECAST FOR TODAY SEEMS TO BE IN LINE...IT IS ALL
DEPENDENT ON THE AMOUNT OF CLOUDS AROUND...WHICH SHOULD BE
PLENTIFUL...SO IF ANYTHING THE TEMPERATURES MAY BE A TOUCH
OPTIMISTIC.

PREV DISCUSSION...
 /ISSUED 628 AM EDT FRI MAY 26 2006/

AVIATION...

SOME SCUD CLOUDS MAY FORM AFTER THE OVERNIGHT RAINS AT 1 TO 2 THSD
FT SCT TO BKN FOR 12/13Z...BUT VARIABLE CEILINGS/LAYERS ACROSS REGION
SHOULD BECOME MORE UNIFORM AT 2 TO 4 THSD FT BKN/OVC BETWEEN 14
AND 16Z.

UPPER AIR DISTURBANCE DROPPING SE FROM INDIANA AT 11Z SHOULD TRIGGER
SHOWER DEVELOPMENT 15-18Z.  CAN NOT RULE OUT T.  AFTER 00Z ANY LEFTOVER
SHOWERS SHOULD BE MAINLY EKN-BKW.

WAS HOLDING CLOUDS OVERNIGHT AT LEAST FOR THE 00-06Z PERIOD...BUT
CLOUDS MAY BREAK IN THE PKB-HTS-CRW CORRIDOR BEFORE DAWN. INCLUDED SOME
3 MILES IN FOG...BUT WILL ALL DEPEND ON WHEN CLOUDS DISSOLVE.

PREV DISCUSSION...
 /ISSUED 341 AM EDT FRI MAY 26 2006/

LONG TERM /SATURDAY THROUGH THURSDAY/...

FRONT SHOULD BE WELL EAST OF AREA BY 12Z SATURDAY...WITH BEST
LIFT/FORCING GONE WITH IT.  LINGERING LOW LEVEL MOISTURE AND LIGHT
UPSLOPE FLOW MAY ALLOW SOME SPRINKLES TO LINGER IN THE MOUNTAINS FOR
A FEW HOURS.  STRATOCU DECK WILL BE SLOW TO CLEAR AS LOW LEVEL WINDS
TURN NORTH OR EVEN NORTHEAST FOR A PERIOD...SLOWING THE ADVECTION OF
DRIER AIR.

THE REST OF THE HOLIDAY WEEKEND FORECAST IS GOOD NEWS.  ENERGY
DIGGING INTO A WESTERN TROUGH WILL DRIVE H500 HEIGHTS HIGHER OVER
THE EASTERN U.S...PROVIDING DRY WEATHER OVER THE CWA.  MOISTURE WILL
BE LACKING...AND BUFKIT SOUNDINGS SHOW PLENTY OF CINH INTO MEMORIAL
DAY.  THE RESULT...PLENTY OF SUNSHINE AND TEMPERATURES REACHING
THEIR WARMEST LEVELS THIS CALENDAR YEAR.

MOISTURE FINALLY INCREASES BY TUESDAY AS RIDGE EDGES EAST AND SW
FLOW BRINGS IN MORE MOISTURE.  AFTERNOON CONVECTION THEN WILL BECOME
A POSSIBILITY.  THOUGHT CURRENT GRIDS HANDLED THIS WELL AND MADE NO
CHANGES BEYOND MONDAY.

GENERALLY LIKED MAV TEMPERATURES SATURDAY THROUGH SUNDAY. DID TWEAK
THEM DOWN A BIT IN THE EAST ON SATURDAY DUE TO CLOUD COVER. GOING
FOR 90 AT HTS ON SUNDAY WAS TEMPTING...WITH H850 TEMPS OF +17 IN THE
BALLPARK FOR SUCH READINGS...BUT COULD NOT PULL THE TRIGGER JUST
YET.

P&&

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&

AVIATION...ESS
Hazardous weather outlook, May 26, 4:06 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
406 AM EDT FRI MAY 26 2006

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-270815-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
406 AM EDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 26, 9:12 AM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
912 AM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     6 S GREENUP             38.49N 82.83W
05/25/2006                   GREENUP            KY   DEPT OF HIGHWAYS

            TREES DOWN ALONG ROUTE 207 NEAR ARGILLITE.

0925 PM     TSTM WND DMG     3 N CARTER CAVES STATE  38.42N 83.12W
05/25/2006                   CARTER             KY   DEPT OF HIGHWAYS

            TREES DOWN NEAR THE TOWN OF CARTER.

&&

PG
Special weather statement, May 26, 1:45 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
145 PM EDT FRI MAY 26 2006

OHZ076-WVZ010-011-261815-
PLEASANTS-TYLER-WASHINGTON-
145 PM EDT FRI MAY 26 2006

...STRONG THUNDERSTORM MOVING THROUGH EASTERN WASHINGTON COUNTY OHIO
   AND PLEASANTS COUNTY WEST VIRGINIA...

AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ST. MARYS...MOVING EAST AT 20 MPH. THIS
THUNDERSTORM WILL EFFECT EASTERN WASHINGTON COUNTY IN OHIO AND
PLEASANTS COUNTY IN WEST VIRGINIA.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE FEDERAL...
  POINT LOOKOUT...HEBRON...NEWPORT...MATAMORAS AND NEW MATAMORAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

25
Special weather statement, May 26, 2:36 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
236 PM EDT FRI MAY 26 2006

WVZ016>018-261900-
CALHOUN-ROANE-WIRT-
236 PM EDT FRI MAY 26 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL WIRT COUNTY NEAR THE ROANE
COUNTY LINE...OR ABOUT 9 MILES NORTH OF SPENCER...MOVING EAST AT 25
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE MOUNT
  ZION...ANNAMORIAH...MUNDAY...CHERRY...CRESTON AND REEDY.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. RADAR INDICATES
GOOD ROTATION WITH THIS STORM. PERSONS SHOULD REMAIN AWARE OF THE
POSSIBILITY THAT CONDITIONS ARE POSSIBLE FOR THIS STORM TO BECOME
SEVERE WEATHER.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

25
Local storm report, May 26, 2:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
241 PM EDT FRI MAY 26 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             SAINT ALBANS            38.38N 81.83W
05/26/2006  U0.75 INCH       KANAWHA            WV   PUBLIC
            EVENT OCCURRED BETWEEN
            215 PM 05/26/2006 AND 230 PM 05/26/2006

&&
Local storm report, May 26, 2:43 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
243 PM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             TORNADO                 38.33N 81.86W
05/26/2006  M1.00 INCH       KANAWHA            WV   NWS EMPLOYEE

&&

CAMPBELL
Local storm report, May 26, 2:54 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
254 PM EDT FRI MAY 26 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             SAINT ALBANS            38.38N 81.83W
05/26/2006  U1.00 INCH       KANAWHA            WV   PUBLIC
            EVENT OCCURRED BETWEEN
            236 PM 05/26/2006 AND 251 PM 05/26/2006

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:19 PM EDTSevere Thunderstorm WarningRLXKanawha, Putnam41 min
May 26, 3:06 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer39 min
May 26, 3:08 PM EDTSevere Thunderstorm WarningRLXMingo37 min
May 26, 3:25 PM EDTSevere Thunderstorm WarningRLXFayette50 min
May 26, 7:17 PM EDTSevere Thunderstorm WarningRLXRoane28 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.